Isomorphisms in quasi-Banach algebras
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Using the Hyers-Ulam-Rassias stability method, we inves-tigate isomorphisms in quasi-Banach algebras and derivations on quasi-Banach algebras associated with the CauchyJensen functional equation 2f(x + y/2+ z) = f(x) + f(y) + 2 f(z), which was introduced and investigated in [2, 17]. The concept of HyersUlamRassias stability originated from the Th. M. Rassias’ stability the-orem that appeared in the paper: On the stability of the linear mappingin Banach spaces, Proc. Amer. Math. Soc.72 (1978), 297-300. Further-more, isometries and isometric isomorphisms in quasi-Banach algebrasare studied.
Abstract
Using the Hyers-Ulam-Rassias stability method, we inves-tigate isomorphisms in quasi-Banach algebras and derivations on quasi-Banach algebras associated with the CauchyJensen functional equation 2f(x + y/2+ z) = f(x) + f(y) + 2 f(z), which was introduced and investigated in [2, 17]. The concept of HyersUlamRassias stability originated from the Th. M. Rassias’ stability the-orem that appeared in the paper: On the stability of the linear mappingin Banach spaces, Proc. Amer. Math. Soc.72 (1978), 297-300. Further-more, isometries and isometric isomorphisms in quasi-Banach algebrasare studied.
참고문헌 (29)
- J. M. Almira, "Inverse closedness of approximation algebras", J. Math. Anal. Appl, 314(1), pp.30~34 (2006)
- C. Baak, "Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces", Acta Math. Sin. (Engl. Ser.), 22(6), pp.1789~1796 (2006)
- C. Baak, "On the stability of µ-derivations on JB*-triples", Bull. Braz. Math. Soc. (N.S.), 38(1), pp.115~127 (2007)
- J. Baker, "Isometries in normed spaces", Amer. Math. Monthly, 78, pp.655~658 (1971)
- Y. Benyamini, "Geometric Nonlinear Functional Analysis. Vol. 1", pp.48~ (2000), American Mathematical Society Colloquium Publications
- J. Bourgain, "Real isomorphic complex Banach spaces need not be complex isomorphic", Proc. Amer. Math. Soc, 96(2), pp.221~226 (1986)
- W. Fechner, "Stability of a functional inequality associated with the Jordan-von Neumann functional equation", Aequationes Math, 71(1), pp.149~161 (2006)
- A. Gil"Lanyi, "Eine zur Parallelogrammgleichung ¨aquivalente Ungleichung", Aequationes Math, 62(3), pp.303~309 (2001)
- A. Gil"Lanyi, "On a problem by K. Nikodem", Math. Inequal. Appl, 5(4), pp.707~710 (2002)
- . H. Hyers, "On the stability of the linear functional equation", Proc. Nat. Acad. Sci. U. S. A, 27, pp.222~224 (1941)
- N. Kalton, "An elementary example of a Banach space not isomorphic to its complex conjugate", Canad. Math. Bull, 38(2), pp.218~222 (1995)
- S. Mazur, "Sur les transformation d’spaces vectoriels norm´e", C. R. Acad. Sci. Paris, 194, pp.946~948 (1932)
- M. Mirzavaziri, "A fixed point approach to stability of a quadratic equation", Bull. Braz. Math. Soc. (N.S.), 37(3), pp.361~376 (2006)
- C. Park, "On an approximate automorphism on a C*-algebra", Proc. Amer. Math. Soc, 132(6), pp.1739~1745 (2004)
- C. Park, "Homomorphisms between Poisson JC*-algebras", Bull. Braz. Math. Soc. (N.S.), 36(1), pp.79~87 (2005)
- C. Park, "A generalized Jensen’ mapping and linear mappings between Banach modules", Bull. Braz. Math. Soc. (N.S.), 36(3), pp.333~362 (2005)
- C. Park, "Isomorphisms between C*-ternary algebras", J. Math. Phys, 47(10), pp.12~ (2006)
- C. Park, "Functional inequalities associated with Jordan–on Neu-mann type additive functional equations", J. Inequal. Appl (2007)
- Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc, 72(2), pp.297~300 (1978)
- Th. M. Rassias, "Problem 16; 2", Report of the 27th Internat. Symp. on Functional Equations, Aequationes Math., pp.292~293 (1990)
- Th. M. Rassias, "Properties of isometic mappings", J. Math. Anal. Appl, 235, pp.108~121 (1997)
- Th. M. Rassias, "The problem of S. M. Ulam for approximately multiplicative mappings", J. Math. Anal. Appl, 246(2), pp.352~378 (2000)
- Th. M. Rassias, "On the stability of functional equations in Banach spaces", J. Math. Anal. Appl, 251(1), pp.264~284 (2000)
- Th. M. Rassias, "On the stability of functional equations and a problem of Ulam", Acta Appl. Math, 62(1), pp.23~30 (2000)
- Th. M. Rassias, "Functional Equations, Inequalities and Applications" (2003), Kluwer Academic Publishers
- Th. M. Rassias, "On the Mazur-Ulam theorem and the Aleksandrov problem for unit distance preserving mappings", Proc. Amer. Math. Soc, 118(3), pp.919~925 (1993)
- J. R"Natz, "On inequalities associated with the Jordan-von Neumann functional equation", Aequationes Math, 66(1), pp.191~200 (2003)
- S. Rolewicz, "Metric Linear Spaces" (1984), D. Reidel Publishing Co.
- S. M. Ulam, "Problems in Modern Mathematics" (1964), John Wiley & Sons, Inc.
